# SDR XNA00019

- Difficulty date: December 13, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N793A
- Make and model: Boeing 727
- Aircraft serial: 20774
- Aircraft time: 47,112 hours, 45,257 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

R-1 WINDOW CRACKED SEVERELY DURING FLIGHT.
